zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The fixed point theory of multi-valued mappings in topological vector spaces. (English) Zbl 0176.45204

References:
[1]Begle, E.: A fixed point theorem. Ann. of Math.51, 544-550 (1950). · Zbl 0036.38901 · doi:10.2307/1969367
[2]Berge, C.: Espaces topologiques, fonctions multivoques. Paris: Dunod 1959.
[3]Bohnenblust, H. F., and S. Karlin: On a theorem of Ville. Contributions to the Theory of Games. Princeton: University Press, 155-160 (1950).
[4]Browder, F. E.: On a generalization of the Schauder fixed point theorem. Duke Journ. Math.26, 291-303 (1959). · Zbl 0086.10203 · doi:10.1215/S0012-7094-59-02629-8
[5]– Problemes nonlin?aires. 155 pp. University of Montreal Press 1966.
[6]?? On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A.56, 419-425 (1966). · Zbl 0143.36902 · doi:10.1073/pnas.56.2.419
[7]?? Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces. Bull. Amer. Math. Soc.73, 322-327 (1967). · Zbl 0176.45205 · doi:10.1090/S0002-9904-1967-11734-8
[8]?? Nonlinear maximal monotone operators in Banach spaces. Math. Ann.175, 89-113 (1968). · Zbl 0159.43901 · doi:10.1007/BF01418765
[9]?? On a new generalization of the Schauder fixed point theorem. Math. Ann.174, 285-290 (1967). · Zbl 0176.45203 · doi:10.1007/BF01364275
[10]Debrunner, H., and P. Flor: Ein Erweiterungssatz f?r monotone Mengen. Arch. Math.15, 445-447 (1964). · Zbl 0129.09203 · doi:10.1007/BF01589229
[11]Eilenberg, S., and D. Montgomery: Fixed point theorems for multivalued transformations. Amer. Jour. Math.68, 214-222 (1964). · Zbl 0060.40203 · doi:10.2307/2371832
[12]Fan, K.: Fixed point and minimax theorems in locally convex linear spaces. Proc. Nat. Acad. Sci. U.S.A.38, 121-126 (1952). · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[13]?? Existence theorems and extreme solutions for inequalities concerning convex functions or linear transformations. Math. Z.68, 205-217 (1957). · Zbl 0078.10204 · doi:10.1007/BF01160340
[14]?? Invariant cross sections and invariant linear subspaces. Israel J. Math.2, 19-26 (1964). · Zbl 0131.33101 · doi:10.1007/BF02759730
[15]?? A generalization of Tychonoff’s fixed point theorem. Math. Ann.142, 305-310 (1961). · Zbl 0093.36701 · doi:10.1007/BF01353421
[16]?? Sur un th?or?me minimax. C. R. Acad. Sci. Paris259, 3925-3928 (1964).
[17]?? Applications of a theorem concerning sets with convex sections. Math. Ann.163, 189-203 (1966). · Zbl 0138.37401 · doi:10.1007/BF02052284
[18]Fuller, F. B.: Fixed points of multivalued transformations. Bull. Amer. Math. Soc.67, 165-169 (1961). · Zbl 0103.39501 · doi:10.1090/S0002-9904-1961-10546-6
[19]Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem with applications to Nash equilibrium points. Proc. Amer. Math. Soc.3, 170-174 (1952).
[20]Granas, A.: Sur la notion du degre topologique pour une certaine classe de transformations multivalentes dans les espaces de Banach. Bull. Acad. Polon. Sci.7, 191-194 (1959).
[21]?? Theorem on antipodes and theorems on fixed points for a certain class of multi-valued mappings in Banach spaces. Bull. Acad. Polon. Sic.7, 271-275 (1959).
[22]Iohvidov, I. S.: On a lemma of Ky Fan generalizing the fixed point principle of A. N. Tikhonoff. Doklad. Akad. Nauk SSSR,159, 501-504 (1964).
[23]Kakutani, S.: A generalization of Brouwer’s fixed point theorem. Duke Math. J.8, 457-459 (1941). · Zbl 0061.40304 · doi:10.1215/S0012-7094-41-00838-4
[24]K?the, G.: Topologische lineare R?ume, I. Berlin-G?ttingen-Heidelberg: Springer 1960.
[25]Minty, G. J.: On the generalizing of the direct method of the calculus of variations Bull. Amer. Math. Soc.73, 315-321 (1967). · Zbl 0157.19103 · doi:10.1090/S0002-9904-1967-11732-4
[26]Nash, J.: Non-cooperative games. Ann. of Math.54, 286-295 (1951). · Zbl 0045.08202 · doi:10.2307/1969529
[27]von Neumann, J.: ?ber ein ?konomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes. Ergebn. eines Math. Kolloqu.8, 73-83 (1937).
[28]Schauder, J.: Der Fixpunktsatz in Funktionalraum. Studia Math.2, 171-180 (1930).
[29]Sion, M.: On general minimax theorems. Pacific J. Math.8, 171-176 (1958).
[30]Tychonoff, A.: Ein Fixpunktsatz. Math. Ann.111, 767-776 (1935). · doi:10.1007/BF01472256
[31]Van der Walt, T.: Fixed and almost fixed points. Math. Centre Tracts No. 1, 128 pp. Amsterdam: 1963